# SDR MWEA98277

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Elongated Holes
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD WEB HAS 3 ELONG HOLES ON LT SIDE DOOR JAMB STA Z34 TO 48.  MTC FABRICATED REPAIR DOUBLER AND BUSHINGS IAW SVC MSP-0172/PDG ATA 09-053-30-01 DATED 09FEB98.
